Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sustiva/truvada combo
May 22, 2006

Hello doctors,

I have been on Sustiva/Truvada combo for five weeks and am losing my mind! The only side effect I'm experiencing is the inability to concentrate and feeling like I'm high all day! I take the Sustiva early evening on an empty stomach and the Truvada in the morning. I only experienced the vivid dreams the first week and have no other side effects but I can't stand this feeling of "cloudiness" in my head! Some days it's scary to drive or be around other people. It has been the same every day since I started, no better, no worse. I'm also "edgy" and have become withdrawn according to my partner and I'm usually very laid back. I should receive my viral load and cd4 count this week. My question is, what other combo options with little to no side effects could I suggest to my doctor?

Response from Dr. Henry

Sustiva may not be a good fit for you. A protease inhibitor based regimen (often with ritonavir boosting) may be a good 2nd choice (many to chooose from)to avoid the central nervous system side effects you are experiencing. KH



Previous
Hands and Feet cramping
Next
Effects of Nevirapine and Duovir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement